# SDR AALA202507077891

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 27,705 hours, 11,146 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L INDICATING AS DISARMED IN FLIGHT ON THE ECAM DOOR PAGE WITH THE ARMING LEVER IN THE PROPER ARMED POSITION. THIS DOOR WAS CONFIRMED AS INDICATING PROPERLY ARMED PRIOR TO DEPARTURE ON THE GROUND. (OPEN)
